# SDR SWAA2021021143538

- Difficulty date: January 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED WS204.25 LOWER SKIN RT WING / REPLACED PLATE ASSY LOC WS 204.25 AT LOWER SKIN RT WING IAW B737-700 SRM 51-40-02 PN 115A2781-4AT5MR0 PO BATCH SW2021000232
